Desertcart
Explore

from USA
to Israel
in 5-8 days
At your doorstep by Dec 11  to Dec 14 with standard delivery

Description

  • About this item.
  • ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets.
  • PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever.
  • STRONG RELIEF: desertcart Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer.
  • EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated desertcart Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over.
  • IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm).
  • Imported from USA.
Size:1000 Count (Pack of 1) Compare to the active ingredient in Advil Ibuprofen Tablets. When aches, pain and fever try to take over, turn to Basic Care Ibuprofen Tablets, 200 mg for powerful pain relief you can trust. This nonsteroidal anti-inflammatory drug (NSAID) is tough on minor aches and pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold. It also helps to temporarily reduce fever. Ibuprofen is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm). A pain reliever and fever reducer for adults and children 12 years and over. Proven pain relief without a prescription. Brown coated tablets. Use for the temporary relief of aches and pains. This product does not contain gluten.
Reviews

Amazon Basic Care Nite Time Cold Flu Relief Softgels, Pain Reliever, Fever Reducer, Cough Suppressant Antihistamine, 48 Count

Size
1000 Count (Pack of 1)
Quantity
1

Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Israel. For more details, please visit our Support Page.